# SDR ASOA2019020765034

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35012
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB 2744561 R/H FLOOR SILL HAS EVIDENCE OF CORROSION BETWEEN F.S. 605.00 TO F.S. 621.00. REPAIRED IN ACCORDANCE WITH BOMBARDIER REO 601R-53-00-526 REV -- DATED 22-MAY-2013
